Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/62874
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: On operator-valued cosine sequences on UMD spaces
Author: Chojnacki, W.
Citation: Studia Mathematica, 2010; 199(3):267-278
Publisher: Polish Acad Sciences Inst Mathematics
Issue Date: 2010
ISSN: 0039-3223
1730-6337
Statement of
Responsibility: 
Wojciech Chojnacki
Rights: Copyright status unknown
RMID: 0020101098
DOI: 10.4064/sm199-3-4
Appears in Collections:Computer Science publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.